# SDR CA010627055

- Difficulty date: June 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,781 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 1013841379
- Condition: Intermittent
- Location: Cockpit
- Part time: 6,147 hours, 8,908 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING GEAR SELECTED UP AFTER TAKE OFF, GEAR DID NOT RETRACT. GEAR SELECTED BACK DOWN WITH NORMAL DOWN AND LOCKED INDICATION ON ALL GEAR. NORMAL LANDING CARRIED OUT WITHOUT INCIDENT. TROUBLESHOOTING FOUND INTERMITTENT MIRCOSWITCH CONTACTS IN LANDING GEAR SELECTOR SWITCH ASSEMBLY WHEN HANDLE SELECTED UP. ASSEMBLY REPLACED AND GEAR SWINGS COMPLETED. NO FURTHER FAULTS.
